# SDR DL757030588

- Difficulty date: June 26, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 11,802 hours, 5,498 cycles
- Engine: Pwa PW2037
- Engine time: 9,523 hours, 4,442 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037RTC
- Part serial: 728761
- Condition: Shutdown
- Location: Nr 2
- Part time: 9,523 hours, 4,442 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

AT FLT LVL 370, PILOT HAD THE RT ENG OIL PRESSURE BOXED IN RED, ENGINE WAS SHUTTING ITSELF DOWN.  REPLACED ENGINE.
